This question was answered on Fri 17, Jun 2011 04:39am by Dr Sumanth K P

I used to take Bi-Preterax 5mg/1.25mg and my BP is controlled at 120/80 and no side effects. Since it is costly, I asked my doctor for a cheaper substitute. She gave me Coveram 5mg/5mg. My BP is 140/100, had palpitation and felt drowsy after one dose. Sha

    
Asked by redlav214 (Male; 52; I have hypertension for 3 years now.; Relevant drugs:Latest : Coveram 5mg/5mg + Aspirin 80mg Previous: Bi-Preterax 5mg/1.25mg + Aspirin 80mg, ( Tenoretic 100mg + Aspirin 80mg) ) on Sun 30, May 2010 04:28am

I used to take Bi-Preterax 5mg/1.25mg and my BP is controlled at 120/80 and no side effects. Since it is costly, I asked my doctor for a cheaper substitute. She gave me Coveram 5mg/5mg. My BP is 140/100, had palpitation and felt drowsy after one dose. Shall I continue? Please advise a cheaper generic. Thanks.

Actions: | Forward |
Answer


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post
Answer by Dr Sumanth K P  on Fri 17, Jun 2011 04:39am:

Hello you can take the drug as advised by your physician. The combination you are taking at Present contains amlodipine and perindopril which does not cause sedation and shoot up in blood pressure. The cause for your high blood pressure may be some other cause. But amlodipine can cause palpitation rarely by causing reflux tachycardia. I will advise you to consult your physician and take his opinion. Take care, no need to panic.
Our doctors provide free answers to your questions. If you are happy with our services, please consider making a donation.
Click the button below to donate.


Please rate my answer (select the stars, no need to log in.)  

This question is open for comments.  Please share your opinion.

Comments


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post


 
What users are searching right now on Ask Doctor For Free:

©2011 - Ask Doctor For Free  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskDoctorForFree is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskDoctorForFree and its principals will accept no liabilities or responsibilities for the statements made.

Home | Terms & Conditions | Contact Us | Frequently Asked Questions | Disclaimer | Privacy Policy | Advertise with us
Stats